# SDR CALA2025032103064

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 52,152 hours, 18,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR 1R NEEDS TO BE REPACKED R1 DOOR SLIDE REF TASK 25-66-01-400-804.  REMOVED AND STOWED SAFTEY PIN. NO OTHER DEFECTS OPS CHECK GOOD.   C/W INSTALLATION OF R1 DOOR SLIDE PER AMM25 -66-01-400-804 .
